English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 51258/86283 (59%)
造访人次 : 8008460      在线人数 : 87
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻

    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/58474

    题名: Bayesian Estimation and Prediction for Weibull Model with Progressive Censoring
    作者: Huang, Syuan-Rong;Wu, Shuo-Jye
    贡献者: 淡江大學統計學系
    关键词: Bayes estimator;Credible interval;Lindley's approximation;Maximum likelihood estimation;Progressive type II censoring
    日期: 2012-11
    上传时间: 2013-06-13 11:27:57 (UTC+8)
    出版者: Colchester: Taylor & Francis Ltd.
    摘要: This article presents the statistical inferences on Weibull parameters with the data that are progressively type II censored. The maximum likelihood estimators are derived. For incorporation of previous information with current data, the Bayesian approach is considered. We obtain the Bayes estimators under squared error loss with a bivariate prior distribution, and derive the credible intervals for the parameters of Weibull distribution. Also, the Bayes prediction intervals for future observations are obtained in the one- and two-sample cases. The method is shown to be practical, although a computer program is required for its implementation.A numerical example is presented for illustration and some simulation study are performed.
    關聯: Journal of Statistical Computation and Simulation  82(11), pp.1607-1620
    DOI: 10.1080/00949655.2011.588602
    显示于类别:[統計學系暨研究所] 期刊論文


    档案 大小格式浏览次数
    0094-9655_82 (11)p1607-1620.pdf148KbAdobe PDF162检视/开启



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈